# SDR NWAA072529954

- Difficulty date: July 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- Aircraft time: 105,785 hours, 83,172 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part serial: 43923
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

WHILE MANEUVERING THROUGH A LINE OF THUNDERSTORMS AND CLEARED TO FL340 THE FLIGHT CREW NOTICED THE RED "CABIN PRESS" WARNING LIGHT ILLUMINATED AND THAT THE CABIN ALTITUDE WAS CLIMBING.  COM PROCEDURES WERE COMPLIED WITH INCLUDING THE RED BORDER CHECKLIST AND AN EMERGENCY DESCENT WAS PERFORMED.  THE PASSENGER MASK DID DEPLOY AUTOMATICALLY BUT THE VESSEL DID NOT EXPERIENCE A RAPID DECOMPRESSION.  THE CREW DIVERTED TO A NORMAL AND SAFE LANDING AT IND.  MAINTENANCE DID PERFORM BITE BUT NO FAULT RESULTED.  BOTH CABIN PRESSURE CONTROLLERS, TEMPERATURE CONTROL VALVES, AND COALESCER BAGS WERE ALL REPLACED.  THE AIRCRAFT HAS RETURNED TO SERVICE.
